# SDR DALA1013410999

- Difficulty date: May 28, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 49,135 hours, 36,074 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT FITTING BUSHING BORE OUT OF LIMITS EA 09-093855-3AD. SUPPORT FITTING WAS REAMED AND BUSHINGS INSTALLED IAW EA 09-093855-03AD.
